Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Itching sensation in uterus, had taken gestragen birth control post unprotected sex. Cause?

HI, i had sex the 1st of January, and we didn t use any kind of protection i was taking a break of BC because i ve been sexually inactive for a couple of months upto that date. And the following day i took 8 birth control pills to substitute the morning after ( same dose of hormone). these were taken in 2 doses 4 in the morning and 4 12 hrs later. (my Doctor prescribed a gestragen birth control instead of the combo because of migranes. which i started 4 days ago) Now i have this itching sensation l ocated in or on my uterus - sure because i cant itch it obviously.what can this be? its like a very light pain therefore discribed as an itch, because it not hurting just annoying and itchy!
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It appears to be the starting of the period, so wait for 2 days more, and see if you get the period.If you don't get the period, you have to wait till the expected date and have the home pregnancy test.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to have good health.
Wishing for a quick and complete recovery. Thank you.
Answered: Sun, 5 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor